# SDR ASAA2023032342572

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,638 hours, 9,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

@360 FO FMC FAIL VTK. RAN QRH "FMC FAIL" - SINGLE FMC OPP. GROUNDED - YES. ON INITIAL EVALUATION FOUND BOTH FMCS OPERATING NORMALLY. ACCOMPLISHED FMCS BITE REF B737-900 FIM 34-61 TASK 801. FOUND INFLT MAINT MSG "RESYNC" FOR FMC R AND "PRES POS LAT-RATE" FOR FMC L. ACCOMPLISHED FIM 34-61 TASK 824, NO FAULTS FOUND ON ADIRS BITE, DETERMINED TO BE INTERMITTENT FAULT. ACCOMPLISHED OPERATIONAL TEST FOR FMCS L & R REF. B737-900 AMM 34-61-00, ALL OPERATIONS NORMAL AT THIS TIME. A/C GOOD FOR SERVICE.
